MAUDE Adverse Event Report: KARL STORZ IMAGING CCU,MODULAR,4U-LINK,US

KARL STORZ IMAGING CCU,MODULAR,4U-LINK,US
Model Number TC304US
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that they plugged in the camera head at the beginning of the procedure and got a dark blue screen.They tried another camera head on the same box and same issue occurred.They tried that same camera on the spare tower and that worked.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device will not be returned for investigation to the manufacturer.Should additional information / investigation results become available, a supplemental report will be submitted.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CCU,MODULAR,4U-LINK,US
Common Device Name
CCU,MODULAR,4U-LINK,US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key25020299
Report Number2027009-2026-00932
Device Sequence Number16067936
Product Code FET
UDI-Device Identifier04048551418123
UDI-Public04048551418123
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC304US
Device Catalogue NumberTC304US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown